# SDR MASA2018082763524

- Difficulty date: August 27, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 32,511 hours, 26,854 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR WOULD NOT OPEN FROM OUTSIDE.	ADJUSTED THE OPENING SHOCK TENSION CABLE.
